The Approximative Compactness of the Closed Unit Ball of a Subspace in a Banach Space

Zheng Hua LUO, Long Fa SUN, Li Zhen CHEN

Acta Mathematica Sinica, Chinese Series ›› 2015, Vol. 58 ›› Issue (6) : 1045-1052.

PDF(427 KB)
PDF(427 KB)
Acta Mathematica Sinica, Chinese Series ›› 2015, Vol. 58 ›› Issue (6) : 1045-1052. DOI: 10.12386/A2015sxxb0103
Articles

The Approximative Compactness of the Closed Unit Ball of a Subspace in a Banach Space

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2015, 58(6): 1045-1052 https://doi.org/10.12386/A2015sxxb0103

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(427 KB)

Accesses

Citation

Detail

Sections
Recommended

/